# SDR QXEA0003270

- Difficulty date: December 11, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 31,392 hours, 37,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY EXIT LIGHT ABOVE FLIGHT COMPARTMENT DOOR INOPERATIVE. REMOVED AND REPLACED CIRCUIT BOARD. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
